ITEM METADATA RECORD
Title: Relaxation of the dicke maser model
Authors: Goderis, D ×
Verbeure, André
Vets, P #
Issue Date: Sep-1987
Publisher: American Institute of Physics
Series Title: Journal of mathematical physics vol:28 issue:9 pages:2250-2253
URI: 
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science